Holomorphic functions satisfying mean Lipschitz condition in the ball

Ern Gun Kwon, Hyung Woon Koo, Hong Rae Cho

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Holomorphic mean Lipschitz space is defined in the unit ball of ℂn. The membership of the space is expressed in terms of the growth of radial derivatives, which reduced to a classical result of Hardy and Littlewood when n = 1. The membership is also expressed in terms of the growth of tangential derivatives when n ≥ 2.

Original languageEnglish
Pages (from-to)931-940
Number of pages10
JournalJournal of the Korean Mathematical Society
Volume44
Issue number4
Publication statusPublished - 2007 Jul 1

    Fingerprint

Keywords

  • Lipschitz space
  • Mean Lipschitz space

ASJC Scopus subject areas

  • Mathematics(all)

Cite this